Nurofen Double Strength Ibuprofen 400mg 12 Tablets


(No reviews yet) Write a Review
$6.89

or make 4 interest-free payments of $1.72 AUD fortnightly with Afterpay More info

Pharmacy medicine. This item may require a short phone consultation with the Pharmacist before it is shipped. Find out more
Pharmacist only medicine. This item will not be shipped until our Pharmacist has conducted a phone consultation. Find out more
This medicine requires a prescription. This item can not be shipped until a valid Australian prescription is received and processed by our Pharmacist. Find out more

Out of stock

General Product Description

Nurofen Double Strength 400mg tablets provide effective relief from pain in 1 tablet, for up to 8 hours*. Nurofen Double Strength 400mg tablets are for relieving the temporary relief of pain and/or inflammation associated with:  arthritic pain, muscular pain, back pain, headache, migraine headache, tension headache, period pain, dental pain, sinus pain. Reduces fever

 

Directions for Use

Adults and children from 12 years: 1 tablet every 4 to 6 hours as necessary (maximum 3 tablets in 24 hours). Take with Water

 

Warnings

Always read and follow the directions for use. Pharmacist Only Medication. Keep out of Reach of Children.  Incorrect use could be harmful. If symptoms persist, talk to your health professional. 

Do not give to children under 12 years of age. Keep to the recommended dose. Unless advised to by a doctor, adults should not take this medicine for longer than a few days at a time, and adolescents (12–17 years) should not take it for longer than 48 hours at a time. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.

 Do not use if:

  • You are pregnant or trying to become pregnant
  • You have a stomach ulcer - You have impaired kidney or liver function
  • You have heart failure
  • You are allergic to paracetamol, ibuprofen, aspirin or other anti-inflammatory medicines. If you get an allergic reaction, stop taking and see your doctor immediately.
  • In children suffering from chicken pox
  • In children suffering dehydration through diarrhoea and or vomiting

 

Unless a doctor has told you to, do not use:

  • If you have asthma
  • If you are aged 65 years or over
  • With other product containing paracetamol, ibuprofen, aspirin or other anti-inflammatory medicines, or with medicines that you are taking regularly.

 

Ingredients

Ibuprofen 400mg. Also contains: Acacia butan-1-ol carmellose sodium colloidal anhydrous silica croscarmellose sodium ethanol iron oxide red isopropyl alcohol macrogol 6000 propylene glycol purified talc Shellac simethicone sodium citrate dihydrate sodium lauryl sulfate stearic acid strong ammonia solution sucrose sulfuric acid titanium dioxide

How to purchase pharmacist only medications

Cart Icon

1. Select your medicine

Select your desired medicine then click add to cart.

Cart Icon

2. Enter your details in the checkout

Follow the steps in the checkout to provide patient and related medicine details.

Cart Icon

3. Speak to our Pharmacist

Our Pharmacist will be in contact to ensure the medicine is right for you. Once everything is confirmed your order will be processed as normal.

SKU:
457961